# SDR 95ZZZX6065

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28901
- Make and model: Cessna 414
- Aircraft serial: 4140353
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Wye Pipe
- Part number: 99102998
- Condition: Flange Broken
- Location: Wastegate Outlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLANGE BROKEN AT CONNECTION TO WASTEGATE OUTLET.
